The image greenhouse model as a mathematical system

Braddock R., Filar J., Zapert R., Rotmans J. and den Elzen M. (1994) The image greenhouse model as a mathematical system. Applied Mathematical Modelling, 18 5: 234-254. doi:10.1016/0307-904X(94)90332-8

Author Braddock R.
Filar J.
Zapert R.
Rotmans J.
den Elzen M.
Title The image greenhouse model as a mathematical system
Journal name Applied Mathematical Modelling   Check publisher's open access policy
ISSN 0307-904X
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1016/0307-904X(94)90332-8
Open Access Status Not yet assessed
Volume 18
Issue 5
Start page 234
End page 254
Total pages 21
Language eng
Keyword Greenhouse model
mathematical system
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 24 Jan 2017, 16:19:24 EST by Kay Mackie